# SDR ASAA2019092830854

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,145 hours, 6,966 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC HAD 4 SEPARATE TEMPORARY FAILURES LASTING FROM 1 TO 5 MINUTES. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836, OPS NORMAL, INTERMITTENT FAULT, OK FOR SERVICE, REF PROGRAM FAULT.
